Illinois Journal of Mathematics

Markoff processes and potentials III

G. A. Hunt

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 2, Issue 2 (1958), 151-213.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255381342

Mathematical Reviews number (MathSciNet)
MR0107097

Zentralblatt MATH identifier
0100.13804

Subjects
Primary: 31.00 60.00

Citation

Hunt, G. A. Markoff processes and potentials III. Illinois J. Math. 2 (1958), no. 2, 151--213. https://projecteuclid.org/euclid.ijm/1255381342.


Export citation